Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 92, NWS Green Bay, WI

November 30, 2021

NWS Green Bay, WI issued this small craft advisory at Nov 30, 2021, 8:47 PM CST. It took effect at Dec 1, 2021, 6:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2021, 8:47 PM CST (02:47 UTC)
In effect from
Dec 1, 2021, 6:00 AM CST
Expired
Dec 2, 2021, 6:00 PM CST
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

881 
WHUS73 KGRB 010247
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
847 PM CST Tue Nov 30 2021

LMZ521-522-541>543-011100-
/O.NEW.KGRB.SC.Y.0092.211201T1200Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
847 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM CST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt veering west Wednesday night
  into Thursday. Gusts up to 30 kt. Waves 2 to 5 ft on the bay 
  and 3 to 7 ft on Lake Michigan.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...From 6 AM Wednesday to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
8 follow-up statements
966 
WHUS73 KGRB 010945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 AM CST Wed Dec 1 2021

LMZ521-522-541>543-011745-
/O.CON.KGRB.SC.Y.0092.211201T1200Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 AM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt, veering west tonight and
  northwest on Thursday. Waves 2 to 5 ft on the bay and 3 to 7 ft
  on Lake.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS
060 
WHUS73 KGRB 011601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1001 AM CST Wed Dec 1 2021

LMZ521-522-541>543-020015-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1001 AM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt, veering west tonight and
  northwest on Thursday. Waves 2 to 5 ft on the bay and 3 to 6 ft
  on Lake.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
423 
WHUS73 KGRB 012105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
305 PM CST Wed Dec 1 2021

LMZ521-541-020515-
/O.EXT.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/
/O.NEW.KGRB.GL.W.0012.211202T1000Z-211202T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
305 PM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CST THURSDAY...

* WHAT...For the Gale Warning, west to northwest winds 15 to 25 kt
  with gusts up to 35 kt and waves 3 to 5 ft expected. For the
  Small Craft Advisory, west to southwest winds 15 to 25 kt with 
  gusts up to 30 kt and waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Gale Warning, from 4 AM to 10 AM CST Thursday. 
  For the Small Craft Advisory, until 4 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...small craft conditions will continue into
  Thursday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-020515-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
305 PM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30
  kt veering northwest on Thursday. Waves 2 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
489 
WHUS73 KGRB 020319
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
919 PM CST Wed Dec 1 2021

LMZ521-541-021130-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/
/O.CON.KGRB.GL.W.0012.211202T1000Z-211202T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
919 PM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CST
THURSDAY...

* WHAT...For the Gale Warning, west to northwest winds to 30 kt
  with gusts up to 40 kt and waves 3 to 5 ft expected. For the 
  Small Craft Advisory, west to southwest winds 15 to 25 kt with 
  gusts up to 30 kt and waves 3 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Gale Warning, from 4 AM to 10 AM CST Thursday. 
  For the Small Craft Advisory, until 4 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...small craft conditions will continue into
  Thursday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-021130-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
919 PM CST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 
  kt veering northwest on Thursday. Waves 1 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
824 
WHUS73 KGRB 021004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
404 AM CST Thu Dec 2 2021

LMZ521-541-021600-
/O.EXP.KGRB.SC.Y.0092.000000T0000Z-211202T1000Z/
/O.CON.KGRB.GL.W.0012.000000T0000Z-211202T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
404 AM CST Thu Dec 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...West to Northwest wind to 30 kts with gale force gusts 
  around 35 kts. Waves of 3 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Once the Gale Warning expires, a Small
  Craft Advisory will be necessary for the late morning and 
  afternoon hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-021800-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
404 AM CST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...West to Northwest wind 15 to 25 kts. A few gale force
  gusts around 35 kts possible this morning. Waves of 3 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS
500 
WHUS73 KGRB 021602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1002 AM CST Thu Dec 2 2021

LMZ521-541-030000-
/O.EXP.KGRB.GL.W.0012.000000T0000Z-211202T1600Z/
/O.EXA.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1002 AM CST Thu Dec 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kts and waves 1 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ522-542-543-030000-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1002 AM CST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 3 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
861 
WHUS73 KGRB 022121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
321 PM CST Thu Dec 2 2021

LMZ521-522-541>543-030000-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
321 PM CST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and waves
  1 to 3 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
581 
WHUS73 KGRB 030004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
604 PM CST Thu Dec 2 2021

LMZ521-522-541>543-030115-
/O.EXP.KGRB.SC.Y.0092.000000T0000Z-211203T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
604 PM CST Thu Dec 2 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds continue to diminish this evening and no longer pose a
threat.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 6:04 PM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 30, 6:04 PM CST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
604 PM CST Tue Nov 30 2021

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 337 PM CST Tue Nov 30 2021

The main weather concern in the short-term will be the potential for
light snow across the area late tonight into early Wednesday
morning. A brief period of freezing drizzle may occur as the
precipitation comes to an end.

Tonight and Wednesday: Another clipper-type system is expected to
pass through the area during this time period; however, it is
expected to be much weaker than the Monday afternoon system and a
bit farther north. Aloft, a shortwave is expected to shift from
western MN this evening to near Lake Michigan by 18Z Wednesday. Deep-
layer 1000-500 mb moisture and forcing are expected to increase
across the area ahead of these features. That will lead to a steady
increase in precipitation late tonight into early Wednesday morning
before gradually diminishing from the west. Model trends continue to
indicate that the snow will begin around 09Z/01 over central WI,
then shift quickly east through the rest of the area by by 15Z/01.

Moisture still looks like it will strip out of the system by
daybreak, which may set the stage for some light freezing drizzle as
the precipitation diminishes. Minor snow accumulations are possible
into Wednesday morning; however, most locations will see less than
an inch. A very light glaze will also be possible on untreated
surfaces, but this could be mitigated by the light snow and surface
treatment over the past week or so. Temperatures will drop into the
upper teens to low 20s through late Tuesday evening before gradually
warming overnight. Cloud cover will remain a concern and will likely
impact the diurnal trend and the minimum temperature. High clouds
are streaming southeastward toward the area this afternoon, which
may help keep temps from tanking too quickly tonight. High
temperatures are forecast to be in the low 40s on Wednesday.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 337 PM CST Tue Nov 30 2021

Monitoring precipitation trends from multiple shortwaves/low
pressure systems riding along the upper-level northwest flow is the
main focus of the extended forecast. As mentioned in the previous
forecast, models continue to struggle to agree from model-to-model,
and from run-to-run on many aspects of each wave.

Wednesday night through Thursday...A mid-level shortwave/trough and
surface low will sweep across southern Ontario and Lake Superior
Wednesday night. Models indicate there may be enough saturation to
produce light rain or snow showers along the WI/Upper MI border
while clouds will spread across the rest of the forecast area. By
Thursday morning, the shortwave and surface low will exit the region
enough to the east to create northwest winds across western Lake
Superior. As a result, lake-effect clouds will stick around across
north-central and far northeast WI while partial clearing will occur
in central WI as high pressure slides into the area. High
temperatures will above normal ranging from the upper 30s in north-
central WI to the middle to upper 40s in east-central WI.

Rest of the extended...This is where the forecast becomes messy.
Models indicate weak high pressure moving across the region Thursday
night, which should keep conditions dry. For Friday, models show
signs of a weak low-level shortwave moving across the region. While
some models indicate moisture staying in far northeast WI on Friday,
other models indicate an area of increased WAA/f-gen and moisture
moving southeast across southwestern WI as well as the moisture in
northeast WI. Although there is uncertainty, felt there was enough
confidence to lean in the direction of adding low snow chances in
central WI in association with the WAA/f-gen. High pressure will
then move across the area Friday night through Saturday evening. The
next system of interest looks to track across the Northern Plains
Saturday night and into the Midwest by Sunday. At this point, there
is still too much uncertainty to set anything in stone with this
system as there are timing, low track, and moisture differences.
But, it is still a system of concern as it could bring advisory snow
amounts somewhere in the Upper Mississippi Valley. Since there is so
much uncertainty with this system, models differ greatly beyond it
for early next week.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 549 PM CST Tue Nov 30 2021

High/mid clouds will increase tonight, with the next system
arriving in the western part of the forecast area around 09z/Wed.
This system will bring 3-4 hours of light snow (at any given
location), followed by a couple hours of freezing drizzle or
drizzle. The precipitation should taper off by midday. MVFR/IFR
flight conditions are expected to develop at most locations as
the precipitation arrives, then linger through early afternoon.
An improvement to VFR conditions is anticipated at the TAF sites
as the afternoon progresses.

LLWS is expected to impact northern WI on Wednesday morning, with
stronger LLWS overspreading the forecast area from mid-afternoon
through Wednesday evening. Surface winds will also be gusty from
the southwest or west Wednesday into Wednesday night.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Hykin
AVIATION.......Kieckbusch
Hazardous weather outlook, Nov 30, 8:33 PM CST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
833 PM CST Tue Nov 30 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020245-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
833 PM CST Tue Nov 30 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Roads may become slippery late tonight as light snow develops
across the area. Only minor accumulations are expected, with most
locations expected to see less than an inch.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Slippery roads will impact the Wednesday morning commute as light
snow tapers off to patchy freezing drizzle or drizzle.

Another round of light snow is possible on Thursday night and
Friday which could create hazardous travel conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-020245-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
833 PM CST Tue Nov 30 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The probability for widespread hazardous weather is low.

Kieckbusch

In the hours before

Special weather statement, Nov 30, 8:30 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
830 PM CST Tue Nov 30 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
830 PM CST Tue Nov 30 2021

...HAZARDOUS TRAVEL CONDITIONS POSSIBLE FOR THE WEDNESDAY MORNING
COMMUTE...

Light snow will overspread the region late tonight into Wednesday
morning. The snow is only expected to last for a few hours, before
tapering off to light freezing drizzle or drizzle. Snow
accumulations should range from a dusting to an inch, with
freezing drizzle leading to a light glaze of ice. Even though
accumulations will be light, roads will likely become slippery in
spots, resulting in hazardous driving conditions for the morning
commute.

Motorists should be prepared for slick roads and reduced
visibilities Wednesday morning. Consider leaving early for work
or school, as slippery roads will result in a slower commute.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:05 PM CSTGale WarningGRB19 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.